# SDR FDEA202409261468

- Difficulty date: September 26, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 36,214 hours, 20,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A5398140120100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE FOUND T-PROFILE CRACK AT FR80/82,-Y1580 AREA. REMOVED CRACK T-PROFILE AND INSTALLED NEW T-PROFILE I.A.W A300-600F SRM 51-72-10-001,   PAGE2 AND 51-40-21-001 PARA6 PAGE7B-23. THIS REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100   AT MAIN DECK FLOOR FR80/82, -Y1580 AREA.
